# SDR HEEA086636

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N415A
- Make and model: Bell 412
- Aircraft serial: 36257
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 412010408101
- Part serial: A769
- Condition: Worn
- Location: Main Rotor
- Part time: 814 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSHING HAS WORN TEFLON. REPLACED BUSHING 412010420101 DUE TO TEFLON WORN.  REPAIRED.
